| Catalog Number |
2971000000 |
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
04/11/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient developed a deep tissue injury while on the surface.
Additional Manufacturer Narrative
Supplemental submitted to report the alleged injury was determined to be a stage 1 pressure injury based on conversation with the account.The nurse manager indicated she believed the injury may be attributed to the mattress cycling out of prevention mode.She was informed by a stryker quality assurance engineer that the mattress may leave prevention mode if the power of the unit is cycled and patient therapy settings are not reselected.The nurse manager reported the account is working on training measures to educate nurses to check to make sure the bed is in prevention mode.No device malfunction is alleged.
Event or Problem Description
It was reported the patient developed a stage 1 pressure injury while on the mattress.The nurse manager reported the injury was treated using venelex.